# SDR GTIA2021030435622

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N691NK
- Make and model: Airbus A320-232
- Aircraft serial: 8614
- Aircraft time: 7,159 hours, 3,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Fwd Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FWD FLT ATTENDANT MEGAPHONE VOLUME KNOB MISSING.-R&R FWD FLT ATTENDANT MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIP LAY OUT A320 DRAWING.
